# SDR DALA2016102608025

- Difficulty date: February 11, 2014
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 38,992 hours, 20,301 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Condition: Corroded
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF CENTER WING BOX LOC AT LEVEL FR 42 AND BTW -Y1732 TO -Y 1292 PAX CABIN MEASURE L=1.500" W=1" D=0.002" APPROX.  REPAIR ON UPPER SURFACE OF CENTER WING BOX LOCATED AT LEVEL FR41 TO FR42 BTW Y-1292 TO Y-1732 AND RIB 1 PAX CABIN PER ERA 521963-14.
